Multiple decision procedures based on ranks for certain problems in analysis of variances

Puri, Madan Lal, Sen, Pranab Kumar . The Annals of Mathematical Statistics 1969. 40 :619-632

Locate this article in:

Bibtex

@article{CIS-6682,
  Author = {Puri, Madan Lal and Sen, Pranab Kumar},
  Title = {Multiple decision procedures based on ranks for certain problems in analysis of variances},
  Journal = {The Annals of Mathematical Statistics},
  Volume = {40},
  Year = {1969},
  Pages = {619--632},
  Keywords = {}
}

Similar articles